General information
Latest issue
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS


Personal entry:
Save password
Forgotten password?

TMF, 1972, Volume 11, Number 3, Pages 354–365 (Mi tmf2875)  

This article is cited in 9 scientific papers (total in 9 papers)

On the theory of the superfluidity of two- and one-dimensional bose systems

V. N. Popov

Abstract: A hydrodynamic Hamiltonian for two- and one-dimensional Bose systems is constructed by the method of functional integration. Its form indicates that there is superfluidity and two- fluid hydrodynamics at low temperatures despite the absence of a condensate. This result is clear from the fact that the single-particle Green's functions decrease at large distances in accordance with a power law in two-dimensional systems if $T\ne0$ and in one-dimensional systems if $T=0$, while they decrease exponentially in one-dimensional systems if $T\ne0$. A model is calculated for a two-dimensional low-density Bose gas; the thermodynamic functions and the equation of the phase transition curve are found. It is shown that allowance for quantum vortices in a two-dimensional Bose system does not alter the power-law decrease of the Green's functions at large distances.

Full text: PDF file (1280 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1972, 11:3, 565–573

Received: 12.07.1971

Citation: V. N. Popov, “On the theory of the superfluidity of two- and one-dimensional bose systems”, TMF, 11:3 (1972), 354–365; Theoret. and Math. Phys., 11:3 (1972), 565–573

Citation in format AMSBIB
\by V.~N.~Popov
\paper On the theory of the superfluidity of two- and one-dimensional bose systems
\jour TMF
\yr 1972
\vol 11
\issue 3
\pages 354--365
\jour Theoret. and Math. Phys.
\yr 1972
\vol 11
\issue 3
\pages 565--573

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Popov, “Theory of one-dimensional Bose gas with point interaction”, Theoret. and Math. Phys., 30:3 (1977), 222–226  mathnet  crossref  mathscinet
    2. N. M. Bogolyubov, A. G. Izergin, V. E. Korepin, “Critical exponents in completely integrable models of quantum statistical physics”, Theoret. and Math. Phys., 70:1 (1987), 94–102  mathnet  crossref  mathscinet  isi
    3. A. V. Zabrodin, A. A. Ovchinnikov, “Single-particle density matrix of a one-dimensional system of spin 1/2 Fermi particles”, Theoret. and Math. Phys., 85:3 (1990), 1321–1325  mathnet  crossref  isi
    4. N. M. Bogolyubov, K. L. Malyshev, “Functional integration and the twopoint correlation function of the one-dimensional Bose-gas in the harmonic potential”, St. Petersburg Math. J., 17:1 (2006), 63–84  mathnet  crossref  mathscinet  zmath
    5. N. M. Bogolyubov, K. L. Malyshev, “On the calculation of the asymptotics of the two-point correlation function of the one-dimensional Bose gas in the trapping potential”, J. Math. Sci. (N. Y.), 151:2 (2008), 2829–2839  mathnet  crossref  mathscinet
    6. Werner F., Castin Y., “General Relations for Quantum Gases in Two and Three Dimensions: Two-Component Fermions”, Phys. Rev. A, 86:1 (2012), 013626  crossref  isi
    7. Pustilnik M. Matveev K.A., “Fate of Classical Solitons in One-Dimensional Quantum Systems”, Phys. Rev. B, 92:19 (2015), 195146  crossref  isi
    8. Salasnich L., “Goldstone and Higgs Hydrodynamics in the Bcs-Bec Crossover”, Condens. Matter, 2:2 (2017), UNSP 22  crossref  isi
    9. Martone G.I., Larre P.-E., Fabbri A., Pavloff N., “Momentum Distribution and Coherence of a Weakly Interacting Bose Gas After a Quench”, Phys. Rev. A, 98:6 (2018), 063617  crossref  mathscinet  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:539
    Full text:282
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020